Long-time stability of the implicit Euler scheme for a three dimensional globally modified two-phase flow model Article

Medjo, T. Tachim, Tone, C., Tone, F.. (2020). Long-time stability of the implicit Euler scheme for a three dimensional globally modified two-phase flow model . ASYMPTOTIC ANALYSIS, 118(3), 161-208. 10.3233/ASY-191559



cited authors

  • Medjo, T. Tachim; Tone, C.; Tone, F.

publication date

  • January 1, 2020

webpage

published in

author keyword

category

Digital Object Identifier (DOI)

start page

  • 161

end page

  • 208

volume

  • 118

issue

  • 3